# SDR UIEA2021091702035

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 15,925 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hpc
- Part number: 77328915
- Part serial: 2018011824
- Condition: Unreliable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV CLOSED AND OPEN SWITCHES DISAGREE EICAS MSG.(  IT WAS REPLACED THE CONTROLLER ASSY - HIGH PRESSURE IAW AMM 36-11-08-004-050-008. )
